# SDR 05FDEA01751

- Difficulty date: June 30, 2005
- Submitted: July 1, 2005
- Operation: Air carrier
- Aircraft: N461FE
- Make and model: Boeing 727-200
- Aircraft serial: 22548
- Aircraft time: 37,668 hours, 26,141 cycles
- System (JASC): 2612 · Fire Detection
- Part: Warning Light
- Condition: False Indication
- Location: Apu Fire Handle
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING CLIMBOUT AT FL 220 HAD INTERMITTENT MASTER FIRE WARNING LIGHT AND TESTED ENGINE AND CARGO FIRE SYSTEMS, ALL TESTED OK. DURING CRUISE AT 330 ABOUT 30 MINS LATER, APU FIRE LIGHT ILLUMINATED. NO WARNING BELL JUST THE LIGHT IN THE HANDLE. RAN RED TABS PULLED FIRE HANDLE AND PUSHED DISCHARGE BUTTON.  (OPEN)
